MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 4-LEVEL, 66MM

GLOBUS MEDICAL, INC. XTEND; XTEND ANTERIOR CERVICAL PLATE, 4-LEVEL, 66MM
Model Number 161.466
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device unavailable for evaluation.It was reported that xtend screws migrated post-operatively.The sales representative was contacted and provided additional details: the implanted surgery date occurred on (b)(6) 2024.A 4-level plate (161.466) was used from c3-c7.The surgeon bent the plate to better fit the patients anatomy.Midas was used for the screw preparation and 4.2mm, variable angle, self-drilling, 14mm screws (161.014) were inserted into the plate.The surgeon then blocked the set screws.The revision surgery occurred on (b)(6) 2024.After inspecting the plate and screw, the sales representative and surgeon determined that the set screw was not completely blocking the bone screw hole.There was no damage to the set screw.Leaving the set screw unblocked would have allowed the bone screw to migrate anteriorly.The migrating screw was removed, and the plate was left in the patient because the set screw was undamaged.To avoid the previous screw hole trajectory, a new hole was drilled, and a 4.6mm variable angle, self-tapping, 16mm screw (171.316) was inserted.The surgeon ensured that the screws were blocked.There were no adverse effects to the patient.The determination is that the cause is traced to user.
 
Event or Problem Description
It was reported that screws are backing out of the xtend plate post-operatively.

Brand Name
XTEND
Common Device Name
XTEND ANTERIOR CERVICAL PLATE, 4-LEVEL, 66MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19734522
Report Number3004142400-2024-00145
Device Sequence Number15238100
Product Code KWQ
UDI-Device Identifier00849044088250
UDI-Public00849044088250
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092146
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number161.466
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2024
Initial Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale